Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taking mini pill due to BMI, bleeding after sex. Is this something to worry?

Hi, I am currently on the mini pill due to my bmi , i have been since the birth of my son, 1 1/2 years. I was told a side affect could be no bleeding during periods however after a year or so i started to bleed i visited my doctor and was told this was common. However recently i have noticed a pattern to the bleeding and it seems to be happening about 2-3 days after intercourse and the bleeding last sometimes just a day sometimes up to 3 days. Is this something to worry about or just coinciendence as i do bleed sometimes when i haven t had intercourse.
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

Your symptoms are definitely not normal. Please get a pap smear done at the earliest and check the report.

You may have to stop the mini pill for some time now.

Post coital bleeding indicates a more serious pathology like a cervical cancer or DUB (Dysfunctional Uterine Bleeding). Both need prompt and effective treatment.

I wish to give you a more personalized answer.

You may ask me a query at this link
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor